MathSciNet Relay Station
MathSciNet bibliographic data
MR770656 58F05 (35Q20 58G30 76A02)
Dubrovin, B. A.; Novikov, S. P. Poisson brackets of hydrodynamic type. (Russian) Dokl. Akad. Nauk SSSR 279 (1984), no. 2, 294–297.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 06:27:27 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b235797c601709cbeb75446395a26198; path=/; expires=Fri, 11-Jul-2031 06:27:27 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=87 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5b2 W{oG;|66j;~6v6~Ȑ&*Umw{]4wq`CI^13[?n_n!ۏޟxާ=|9AՇ"w~J{w)|وuJ-)j#}ղJ\aFJ]oZނ;_̆*7Tj+#9?\%)Z=0<5ZN;UCt$Rn#c8hdsR_iYD2Nˉ)Zb!uZ>3ٸ}ARf<"mVc0$QQ JmVgţl#bضYhE qdpPh=1/1iEX؆D\Cdkp 2g|xx:Ip,ID;[7:(݄rP.^/ G5k: vE~? ;6덃}Gxv~=8w4svdC=efJƚg!▷<b魤|{DڡUrFV+ M~F㧚/ a MP) 0